Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

Über die Poincarésche lineare Differenzengleichung.

Oskar Perron

Citation Information: Journal für die reine und angewandte Mathematik (Crelle's Journal). Volume 1910, Issue 137, Pages 6–64, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1910.137.6, December 2009

Publication History

Published Online:
2009-12-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Александр Иванович Аптекарев, Alexander Ivanovich Aptekarev, Виктор Иванович Буслаев, Viktor Ivanovich Buslaev, Андрей Мартинес-Финкельштейн, Andrei Martinez-Finkelshtein, Сергей Павлович Суетин, and Sergey Pavlovich Suetin
Успехи математических наук, 2011, Volume 66, Number 6, Page 37
[2]
Vladimir Burd and Pavel Nesterov
Journal of Difference Equations and Applications, 2011, Volume 17, Number 11, Page 1555
[3]
V. L. Bakke and Z. Jackiewicz
Numerische Mathematik, 1985, Volume 47, Number 2, Page 159
[4]
Miron B Bekker, Martin J Bohner, Alexander N Herega, and Hristo Voulov
Journal of Physics A: Mathematical and Theoretical, 2010, Volume 43, Number 14, Page 145207
[6]
Yanguang (Charles) Li
Journal of Mathematical Physics, 2000, Volume 41, Number 2, Page 728

Comments (0)

Please log in or register to comment.